American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33.00) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Henry E. Fettis and Sayeed ur-Rahman. Table errata: {\it Higher transcendental functions}, Vol. II . Math. Comp. 24 (1970) 239. MR 0257407.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Henry E. Fettis. Table errata: {\it Formulas and theorems for the special functions of mathematical physics} . Math. Comp. 24 (1970) 240. MR 0258228.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] J. R. Blake, Van E. Wood, M. L. Glasser, Henry E. Fettis, Eldon R. Hansen and Merrell L. Patrick. Table errata . Math. Comp. 22 (1968) 903-907. MR 0239122.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Henry E. Fettis. Table errata . Math. Comp. 22 (1968) 903. MR 0239123.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Yudell L. Luke. Table errata . Math. Comp. 22 (1968) 907-909. MR 0239125.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Henry E. Fettis. Table errata . Math. Comp. 22 (1968) 909. MR 0239124.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] P. M. Hirsch. Corrigenda: ``Evaluation of orthogonal polynomials and relationship to evaluating multiple integrals'' . Math. Comp. 22 (1968) 911. MR 0239759.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] David Elliott. Truncation errors in Pad\'e approximations to certain functions: An alternative approach . Math. Comp. 21 (1967) 398-406. MR 0227668.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Joseph Gillis and George Weiss. Products of Laguerre polynomials . Math. Comp. 14 (1960) 60-63. MR 0109902.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Henry E. Fettis. Note on $\int \sb{0}\sp{\infty }e\sp{-x} J\sb{0}(\eta x/\xi )J\sb{1}(x/\xi )x{-n} dx$ . Math. Comp. 14 (1960) 372-374. MR 0120396.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] E. Dempsey and G. C. Benson. Note on the asymptotic expansion of the modified Bessel function of the second kind . Math. Comp. 14 (1960) 362-365. MR 0120401.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] R. D. Lord. Integrals of products of Laguerre polynomials . Math. Comp. 14 (1960) 375-376. MR 0120406.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Yudell L. Luke. Expansion of the confluent hypergeometric function in series of Bessel functions . Math. Comp. 13 (1959) 261-271. MR 0107027.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] M. Goldstein and R. M. Thaler. Bessel functions for large arguments . Math. Comp. 12 (1958) 18-26. MR 0102906.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1